Subscriber Comments on Another DEATHVAX™ Vector: The impact of Pfizer‐BioNTech’s BNT162b2 mRNA vaccine booster on the maximum oxygen uptake capacity among recreational endurance athletes
A troubling comment was made on today’s earlier article:
This is what the subscriber wrote:
I was a competitive runner in high school and have been a recreational runner (5k to marathon) for 45 years. I got one shot of the vaccine (Moderna) in April 2021 and I’ve had difficulty running ever since. Every time I run, I start wheezing within 10 minutes. It’s as though my lung capacity is sharply diminished; I can’t draw in enough oxygen. It gets so difficult, that I eventually walk for a few minutes until I can breathe normally. I’ve just had blood tests and chest x-rays and my doctor has promised to refer me to a respirologist, but when I suggested it might be a vaccine side effect, she was completely dismissive. I’ve always had terrific cardio and never had the slightest concern about heart attacks, but now I get nervous every time I play sports because I’m so short of breath.
Reading these kinds of comments makes me so angry, and sad.
Doctors that are dismissive of any “vaccine” side effects are not just complicit in these Crimes Against Humanity, but they are actively subverting their Hippocratic Oath, and as such are a menace to their patients and society as a whole.
I highly suggest that anyone suffering from “vaccine” damage cycle ivermectin and take a powerful nutraceutical like VIR-X.
I truly hope this subscriber makes a full recovery, and never takes another “vaccine” again.
Do NOT comply.